Communications in Mathematical Physics

A central limit theorem for the fourth Wick power of the free lattice field

S. Albeverio and X. Y. Zhou

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 181, Number 1 (1996), 1-10.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104287622

Mathematical Reviews number (MathSciNet)
MR1410565

Zentralblatt MATH identifier
0855.60101

Subjects
Primary: 81T25: Quantum field theory on lattices
Secondary: 81S25: Quantum stochastic calculus 81T08: Constructive quantum field theory 81T27: Continuum limits

Citation

Albeverio, S.; Zhou, X. Y. A central limit theorem for the fourth Wick power of the free lattice field. Comm. Math. Phys. 181 (1996), no. 1, 1--10. https://projecteuclid.org/euclid.cmp/1104287622


Export citation